Hello all, my doctor just added lithium to other medicines I currently take. It’s been only about 5 days but I can see some positive effects from it. I also find myself feeling kind of tired and somewhat lethargic. Is that normal when starting lithium? Will it likely go away? Thank you for any feedback.
Hi, CaliforniaGuy! Yes, it's a likely a side effect or an interaction with other medications you may be taking which can cause mild sedation:
"unusual tiredness or weakness"
This usually resolves within just a few days to a week or so.
Best regards, Wildcat (California girl!)
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 May 2012 • 3 answers
Updated 21 Nov 2012 • 2 answers
Updated 10 Aug 2017 • 6 answers
Updated 9 Aug 2017 • 1 answer
Updated 25 Jul 2018 • 1 answer